# SDR ABXA20140813281

- Difficulty date: August 13, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 368531694475207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEHIND BULK CARGO FUSELAGE STATION 1597, LBL 44 FLOOR SUPPORT ANGLE IN FRONT OF FLOOR DRAIN FOR UPPER CARGO IS CORRODED ON BACKSIDE OF ANGLE IN NUMEROUS PLACES.  R & R FLOOR SUPPORT ANGLE AT STATION 1597, LBL 44 IAW SRM 51-40-02.  SDR INFO CORRODED LEVEL 2, PN 368-53-16-94475-207, PART NAME FLOOR SUPPORT ANGLE, FS & BS LOC FS STATION 1597 TO LBL44. ACFT WAS GNDED.
